# SDR UPS07449273

- Difficulty date: February 14, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1640 S32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO LEFT STA 1640 STR 32L STRINGER FOUND CRACK APPROX .125 INCH AS MARKED.  AFT CARGO LEFT STRINGER S32L REPAIRED AS PER SRM 53-10-03 FIG 1, JUST BETWEEN STA 1630 AND 1670.
